I have had an eye swelling on my left upper lid for over 4 weeks now. Have had several tests done - dry eyes ( negative), blood work ( both for Schogren's ( negative) and RBC abd WBC's ( normal)) but this swelling is persistent. No pain, itch, discharge or anything.
I have been to an ophthalmologist who dilated my eye, checked for anything wrong internally and thankfully answered back in the negative. I was advised to have anti inflammatory and swelling reduction medicine, which I had for 5 days but it has not ceased.
I woke up one morning to a very bad swelling and redness on my eye lid. I had used MAXIDEX last night and this is what it resulted in. This morning I applied Fucithalmic and had some more of those anti- swelling tabs together with an anti-allergy syrup. The problem is it gets better during the day and comes back with a vengeance in the night.
I have had a CT Scan done and my lacrimal gland in the left eye is swollen and there is no real cause known. I have now been advised Oral Steroids, but am very worried to take them as the side affects are major. Since i have hypothyroidism and insulin intolerance, I am worried that sugar levels going up or pancreas gtg affected is not a good sign. What can I do???? I have taken Ibu Brufen and Clarityne now for a few weeks but the swelling persists.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.